# SDR SWIA200413092

- Difficulty date: March 26, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 4,792 hours, 4,069 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS FAILED TO COME UP.  FLAPS STOPPED 6-8 DEGREES WITH ASSOCIATED FLAPS FAIL CAUTION MESSAGE.  RETURNED TO FIELD.  PERFORMED A POWER DOWN/POWER UP ON AIRCRAFT.  ALL OPS CHECKS GOOD.  COULD NOT DUPLICATE DISCREPANCY.
